# SDR CA080128007

- Difficulty date: January 18, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 6,406 hours
- Engine: Allsn 250C47B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062
- Part serial: HR322
- Condition: Noisy
- Location: Main Rotor
- Part time: 6,987 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WORN LINKAGE AND PILOT VALVE CAUSED SERVO TO MAKE LOUD GROWLING NOISE. THIS WAS AN INTERMITTENT PROBLEM THAT COULD BE INDUCED BY CERTAIN CONTOL INPUTS. THE SOUND WAS FINALLY DETERMINED TO BE COMING FROM THE RT SERVO AND IT WAS REPLACED. THERE WERE NO CONTROL PROBLEMS ENCOUNTERED AND THE SERVO HAS SINCE BEEN OVERHAULED. (TC NR 20080128007)
